# SDR DALA2021060903154

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 71,403 hours, 27,142 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Unknown
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 697 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:604. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. ARMED/ DISARMED DOOR SLIDE SEVERAL TIMES, NO FAULT FOUND. (1830843)
